# SDR BB08079

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE FLASHLIGHT AT DOOR L2 FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AT DOOR L2 FLIGHT ATTENDANT SEAT.
